# SDR HALA2014110500181

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-300
- Aircraft serial: 33422
- Aircraft time: 46,931 hours, 8,391 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 90094530
- Condition: Failed
- Location: Nr 2
- Part time: 3,064 hours, 508 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT OBSERVED R FMC FAIL ILLIMINATED ON EICAS SINGLE LT FMC OPERATION ON MCDU SCRATCHPAD.  REPLACED NR 2 FMC AND OPS CHECK OK PER AMM 34-61-01.
